# SDR ASAA2017101422191

- Difficulty date: October 14, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 28,503 hours, 8,499 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK ANNUNCIATOR ACTIVATED DURING RECALL.  ACFT GROUNDED.  RAN THE LT PACK AND PACK LIGHT DID NOT COME ON,  INTERMITTENT FAULT IAW FIM 21-53, TASK 809.  PERFORMED BITE OF PACK ZONE TEMP CONTROLLER AND BITE SHOWED A FAULT FOR THE RAM AIR ACTUATOR. NO FAULTS FOUND ON PREVOUS FLT,  VERIFY PASSED AND FAULT RESET IAW AMM 21-61-00-700-806-002.
